PL EN


2012 | 2 | 2 | 1-28
Article title

The theory of an ‘optimum currency area’

Title variants
Languages of publication
EN
Abstracts
Keywords
Publisher
Year
Volume
2
Issue
2
Pages
1-28
Physical description
Dates
published
2012-12-01
online
2014-04-09
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.doi-10_2478_wrlae-2013-0007
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.